MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SPINE TABLE ADAPTOR METAL; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SPINE TABLE ADAPTOR METAL; BASE UNITS AND ADAPTERS
Catalog Number A2600M
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This is 1 of 2 reports linked to mfg report number 3004608878-2024-00033: a facility reported that during an unspecified case, the mayfield spine table adaptor metal (a2600m) slipped, resulting in injury to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
The mayfield spine table adaptor metal (a2600m) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis -evaluation of the returned unit was unable to duplicate slippage; the handle locks into position and holds up to 30ft.Lbs.Without slipping.However, the unit is nearly 3 years old and has never been serviced; therefore, it is recommended that the unit receive preventive maintenance (pm).To resolve wear issues found, the 6in transitional, shock cushion and label will be replaced along with general cleaning and maintenance performed.Further, the unit was sent to quality engineering for further investigation due to reported injury, and the initial findings were confirmed by quality engineering (unit was in worn condition with wear/cosmetic damage visible on the unit).No additional device deficiencies were observed.Root cause - evaluation found no device deficiencies that would have contributed to the reported complaint as slippage could not be duplicated.Probable root cause of the reported complaint is improper or suboptimal placement of the skull clamp on the patient.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
MAYFIELD SPINE TABLE ADAPTOR METAL
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18894988
Report Number3004608878-2024-00032
Device Sequence Number7514731
Product Code FWZ
UDI-Device Identifier10381780268062
UDI-Public10381780268062
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA2600M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown